Creat membership Creat membership
Sign in

Forgot password?

Confirm
  • Forgot password?
    Sign Up
  • Confirm
    Sign In
Creat membership Creat membership
Sign in

Forgot password?

Confirm
  • Forgot password?
    Sign Up
  • Confirm
    Sign In
Collection
For ¥0.57 per day, unlimited downloads CREATE MEMBERSHIP Download

toTop

If you have any feedback, Please follow the official account to submit feedback.

Turn on your phone and scan

home > search >

A characterization of Leonard pairs using the parameters

Journal:
Linear Algebra and its Applications


Issue Date:
2013


Abstract(summary):

Let V denote a vector space with finite positive dimension. We consider an ordered pair of linear transformations and that satisfy (i) and (ii) below:(i)There exists a basis for V with respect to which the matrix representing A is irreducible tridiagonal and the matrix representing A* is diagonal.(ii)There exists a basis for V with respect to which the matrix representing A* is irreducible tridiagonal and the matrix representing A is diagonal.We call such a pair a Leonard pair on V. Pascasio recently obtained a characterization of the Q-polynomial distance-regular graphs using the intersection numbers ai. In this paper, we extend her results to a linear algebraic level and obtain a characterization of Leonard pairs. Pascasio’s argument appears to rely on the underlying combinatorial assumptions, so we take a different approach that is algebraic in nature.


Page:
2289-2305


VIEW PDF

The preview is over

If you wish to continue, please create your membership or download this.

Create Membership

Similar Literature

Submit Feedback

This function is a member function, members do not limit the number of downloads